# SDR AALA20131022001

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 73,344 hours, 25,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR PROXIMITY FIRST CLASS, LT & RT NR 1 DOORS EXIT SIGNS INOPERATIVE.  REPLACED BATTERY & MODULE ASSEMBLY M10798.  OPERATIONS CHECKED NORMAL.
